Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Mobic

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
maryanne
Guest
 
Posts: n/a
Default chest pain

I've been taking mobic about 5 months,for menstral cramps. It worked fine for pain, but I started getting severly sleepy. I had a very sharp burning pain in my chest while sleeping. I also experience an affect mentally during the day and strange dreams. I,m concerned if there will be any permanant side effects. I not presently taking it , but I am experiencing like what others describe as angina symtoms. I never had this prior to taking mobic.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
chest tightning Renee Zoloft 1 02-11-2012 11:41 AM
foot,chest,shoulder pain tony Zetia 0 01-14-2008 01:01 AM
Chest pain Paul Avelox 1 09-10-2007 12:02 AM
avelox & chest pain pat Avelox 1 12-03-2005 06:00 AM
chest & muscle pain Unregistered Avelox 0 12-03-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 04:50 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.